MathSciNet Relay Station
MathSciNet bibliographic data
MR799419 (87i:60065) 60H10 (60H20)
Protter, Philip Approximations of solutions of stochastic differential equations driven by semimartingales. Ann. Probab. 13 (1985), no. 3, 716–743.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement